Hello all- I've only posted on this board once before. But I just need to vent. I was diagnosed this past summer. They started me on plaquenil. It helped for awhile then they started imuran. I have been on and off prednisone since last February. More on than off. I keep getting respiratory infections that turn into bronchitis and keep me out of with for a week at least. And when i get these infections of course my pain level goes through the roof. No one seems to be able to tell me why I get the respiratory involvement. My lung dr wants to send me to mayo. I think it could be just the fact that my immune system is so low. Anyone else have this problem. I am also starting to get really depressed I am only 27 and most days feel like I'm in my 70s. I don't have the energy to go out with friends or have a social life. Any support or ideas are appreciated. Thanks.
Those are all things I hadn't thought of. And yes I agree if I could sleep better it would help. But thanks to the steroids even taking medicine to help me sleep, I still rarely get a good night sleep. Thanks for your thoughts. I appreciate it!
Usually steroids keep me wired where I can't sleep. But the usual things they tell you like, no caffenine, take a relaxing bath and don't exercise before bedtime. Those all aid in falling asleep and staying asleep. A good mattress is helpful as well.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.